# SDR AALA202507226678

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND VAPOR BARRIER CRACKED AT BS 663 AND LBL 15 JUST INBOARD OF PACK EXHAUST DUCT. FOUND A 2. INCH CRACK THAT ENDS ON A FASTENER HOLES AT VAPOR BARRIER. REPAIRED WEB USING THE FIBER GLASS FABRIC. PER SRM 57-10-10-2R REPAIR 2 & AARD 57-10-10-9.
